Vortices in holomorphic line bundles over closed Kähler manifolds

Research output: Contribution to journalArticlepeer-review


We apply a modified Yang-Mills-Higgs functional to unitary bundles over closed Kähler manifolds and study the equations which govern the global minima. The solutions represent vortices in holomorphic bundles and are direct analogs of the vortices over R2. We obtain a complete description of the moduli space of these new vortices where the bundle is of rank one. The description is in terms of a class of divisors in the base manifold. There is also a dependence on a real valued parameter which can be attributed to the compactness of the base manifold.

Original languageEnglish (US)
Pages (from-to)1-17
Number of pages17
JournalCommunications in Mathematical Physics
Issue number1
StatePublished - Dec 1990
Externally publishedYes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Vortices in holomorphic line bundles over closed Kähler manifolds'. Together they form a unique fingerprint.

Cite this